3 Publications

Mark all

[3]
2019 | Journal Article | IST-REx-ID: 405   OA
D. Virosztek, “Jointly convex quantum Jensen divergences,” Linear Algebra and Its Applications, vol. 576, pp. 67–78, 2019.
View | DOI | Download (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 6843   OA
G. P. Gehér, T. Titkos, and D. Virosztek, “On isometric embeddings of Wasserstein spaces – the discrete case,” Journal of Mathematical Analysis and Applications, vol. 480, no. 2.
View | DOI | Download (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 284   OA
D. Virosztek, “Maps on probability measures preserving certain distances - a survey and some new results,” Acta Scientiarum Mathematicarum (Szeged), vol. 84, no. 1–2, pp. 65–80, 2018.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

3 Publications

Mark all

[3]
2019 | Journal Article | IST-REx-ID: 405   OA
D. Virosztek, “Jointly convex quantum Jensen divergences,” Linear Algebra and Its Applications, vol. 576, pp. 67–78, 2019.
View | DOI | Download (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 6843   OA
G. P. Gehér, T. Titkos, and D. Virosztek, “On isometric embeddings of Wasserstein spaces – the discrete case,” Journal of Mathematical Analysis and Applications, vol. 480, no. 2.
View | DOI | Download (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 284   OA
D. Virosztek, “Maps on probability measures preserving certain distances - a survey and some new results,” Acta Scientiarum Mathematicarum (Szeged), vol. 84, no. 1–2, pp. 65–80, 2018.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed